The Lupus Forum banner

Status
Not open for further replies.
1 - 4 of 4 Posts

·
Registered
Joined
·
36 Posts
Discussion Starter #1
Hi, all...
I've been on Plaquenil for nearly 6 months, now, and lately I've noticed something quite strange. I have a constant salty taste in my mouth that shows no signs of letting up. Really ruins the taste of chocolate! Anybody else have this problem or know what I can do about it?
 

·
Registered
Joined
·
4,444 Posts
I've not heard of this being a side effect of Plaquenil. If it continues beyond a week or two then this is probably worth mentioning to your doctor. Ruining the taste of chocolate is definitely quite serious!

There are some good website responses on this topic... here is one from the Mayo Clinic. Interestingly, they say it can be common with Sjorgens - which often is present along with lupus.

http://www.mayoclinic.com/health/salty-taste-in-mouth/AN01411
 

·
Registered
Joined
·
1 Posts
Cher2,
I have been on Plaquenil for just over 3 months. My tongue has been hurting and swollen for over 5 months. But just 4 days ago the salty taste started. Nothing has helped. I am drinking a lot of water but it doesn't seem to help. I have not discussed it with my lupus doctor yet. Can you tell me if you have found out anything?
 

·
Administrator
Joined
·
10,178 Posts
Hi dla5781,

This is an old thread and Cher 2 has not been on the site for awhile. I doubt you will get an answer. The thread is being closed so I recommend you begin your own thread to see if any active members have gone through the same thing.

Take care,
Lazylegs
 
1 - 4 of 4 Posts
Status
Not open for further replies.
Top